# SDR AALA20100625DFW01

- Difficulty date: June 23, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 42,212 hours, 5,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY LEFT SIDE ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR FIRST CLASS LEFT SIDE ESCAPE PATH LIGHT LENS.  OPS CHECKED NORMAL.
